JIPAM logo: Home Link
Home Editors Submissions Reviews Volumes RGMIA About Us

  Volume 6, Issue 2, Article 55
Some Boas-Bellman Type Inequalities in 2-Inner Product Spaces

    Authors: Sever S. Dragomir, Yeol Je Cho, Seong Sik Kim, Anthony Sofo,  
    Keywords: Bessel's inequality in 2-Inner Product Spaces, Boas-Bellman type inequalities, 2-Inner Products, 2-Norms.  
    Date Received: 01/04/05  
    Date Accepted: 23/04/05  
    Subject Codes:

26D15, 26D10, 46C05, 46C99.

    Editors: John Michael Rassias,  

Some inequalities in 2-inner product spaces generalizing Bessel's result that are similar to the Boas-Bellman inequality from inner product spaces, are given. Applications for determinantal integral inequalities are also provided.

  Download Screen PDF
  Download Print PDF
  Send this article to a friend
  Print this page

      search [advanced search] copyright 2003 terms and conditions login